Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 497, NWS Tulsa, OK

October 1, 2009Choctaw County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 1, 2009, 4:44 PM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 1, 2009, 4:44 PM CDT (21:44 UTC)
Expired
Oct 1, 2009, 5:45 PM CDT
In force
61 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Choctaw County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 190 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 1, 5:37 PM CDTTSTM WND DMGRattan, OKTV CABLE LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 53 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 1, 1:16 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1985 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
530 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
2.0
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 012144
SVRTSA
OKC023-127-012245-
/O.NEW.KTSA.SV.W.0497.091001T2144Z-091001T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT THU OCT 1 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHWESTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 545 PM CDT

* AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 13 MILES WEST OF KELLOND TO 22 MILES WEST OF
  BOSWELL...MOVING EAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...KELLOND...
  ANTLERS...BOSWELL...KENT...SOPER...RATTAN...MESSER...GOODLAND AND
  HUGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3395 9595 3412 9595 3417 9600 3417 9579
      3432 9578 3414 9517 3393 9557 3394 9560
      3391 9562 3389 9569 3390 9575 3387 9577
      3387 9582
TIME...MOT...LOC 2145Z 290DEG 24KT 3427 9585 3408 9624

$$
2 follow-up statements
000 
WWUS54 KTSA 012206
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT THU OCT 1 2009

OKC023-127-012245-
/O.CON.KTSA.SV.W.0497.000000T0000Z-091001T2245Z/
CHOCTAW OK-PUSHMATAHA OK-
506 PM CDT THU OCT 1 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN PUSHMATAHA AND CHOCTAW COUNTIES...

AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM ANTLERS TO 12 MILES WEST OF BOSWELL...
MOVING EAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KELLOND...
ANTLERS...BOSWELL...DELA...KENT...UNGER...SPEER...SOPER...RATTAN...
MESSER...GOODLAND...GAY...HUGO AND APPLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3395 9595 3412 9595 3417 9600 3417 9579
      3432 9578 3414 9517 3393 9557 3394 9560
      3391 9562 3389 9569 3390 9575 3387 9577
      3387 9582
TIME...MOT...LOC 2206Z 290DEG 24KT 3422 9569 3403 9608

$$
000 
WWUS54 KTSA 012222
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
522 PM CDT THU OCT 1 2009

OKC023-127-012245-
/O.CON.KTSA.SV.W.0497.000000T0000Z-091001T2245Z/
CHOCTAW OK-PUSHMATAHA OK-
522 PM CDT THU OCT 1 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN PUSHMATAHA AND CHOCTAW COUNTIES...

AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM DELA TO BOSWELL...MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KENT...UNGER...
SPEER...SOPER...RATTAN...APPLE...MESSER...GOODLAND...GAY AND HUGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3395 9595 3412 9595 3416 9577 3427 9562
      3414 9517 3393 9557 3394 9560 3391 9562
      3389 9569 3390 9575 3387 9577 3387 9582
TIME...MOT...LOC 2222Z 289DEG 29KT 3417 9551 3398 9590

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 3:01 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Oct 1, 3:01 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT THU OCT 1 2009

.DISCUSSION...
IMMEDIATE FORECAST CONCERNS CENTERED ON ONGOING SEVERE EVENT.
SOMEWHAT BROKEN LINE OF STORMS EXTENDS ALONG THE COLD FRONTAL
BOUNDARY FROM ABOUT MIAMI TO MUSKOGEE TO ADA. MEASURED WINDS TO 70
MPH HAVE BEEN RECORDED WITH THESE STORMS. SEVERE POTENTIAL WILL
CONTINUE THROUGH THE AFTERNOON ALONG AND IN ADVANCE OF THE FRONT WITH
LOCAL MESOANALYSIS SHOWING OVER 2000 J/KG OF CAPE...AND A STEADILY
WEAKENING CAP...IN ADDITION TO AMPLE DEEP LAYER SHEAR.

LINE HAS BEEN MOVING EASTWARD AT A FAIRLY FAST RATE OF SPEED...AND
DISTANCE SPEED TOOL AND LOCAL WRF MODEL BOTH INDICATE THAT THE
LINE WILL BE VERY CLOSE TO EXITING THE FORECAST AREA BY 00Z.
CURRENT PLAN IS TO HANG ONTO LIKELY POPS SOUTH AND EAST OF A LINE
FROM BERRYVILLE...TO FORT SMITH...TO HUGO THROUGH 03Z BEFORE GOING
COMPLETELY DRY...HOWEVER...WILL REEVALUATE THINGS FURTHER IN THE
NEXT HOUR AND AMEND AS NECESSARY. ALSO CONCERNING THE SEVERE
THUNDERSTORM WATCH...PLAN TO CLEAR COUNTIES LOCATED BEHIND THE
FRONT CLOSE TO PUBLISH TIME.

VERY COOL AND DRY AIR IS LOCATED BEHIND THE BOUNDARY. MESONET OBS
SHOWING A 20 TO 25 DEGREE DEW POINT DROP FOLLOWING FRONTAL
PASSAGE. WITH CLEAR SKIES EXPECTED...THIS SHOULD ALLOW FOR ANOTHER
VERY COOL NIGHT...WITH LOWS VERY NEAR TO THOSE FROM THIS PAST
TUESDAY MORNING.

A COUPLE OF COOL AND DRY DAYS WILL OCCUR TOMORROW AND SATURDAY.
MOISTURE BEGINS TO RETURN TO THE AREA ONCE AGAIN LATE
SATURDAY...WITH THUNDERSTORM CHANCES CONTINUING THROUGH AT LEAST
THE BEGINNING OF NEXT WEEK. CURRENTLY HAVE VERY LITTLE CONFIDENCE
IN THE EXTENDED FORECAST...WITH MODELS SHOWING LITTLE AGREEMENT
AMONG THEMSELVES OR WITH THEIR RUN-TO-RUN COUNTERPARTS. ONLY MADE
A FEW CHANGES TO THE INHERITED GRIDS AS A RESULT. MAIN CHANGE WAS
TO BACK OFF ON POPS SOMEWHAT TOWARD THE MIDDLE OF NEXT WEEK...WITH
MODELS NOT REALLY FAVORING ANY ONE TIME PERIOD FOR PRECIPITATION
AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   47  75  44  73 /   0   0   0  10
FSM   46  75  46  75 /  10   0   0  10
MLC   43  76  46  76 /  10   0   0  10
BVO   38  72  38  71 /   0   0   0   0
FYV   43  69  39  69 /  10   0   0   0
BYV   46  68  42  69 /  20   0   0   0
MKO   42  73  46  73 /  10   0   0  10
MIO   44  70  43  69 /   0   0   0   0
F10   47  74  46  75 /   0   0   0  10
HHW   49  78  49  78 /  60   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...10
LONG TERM....22
Hazardous weather outlook, Oct 1, 4:41 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT THU OCT 1 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
440 PM CDT THU OCT 1 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS IS CURRENTLY
OCCURRING ALONG AND AHEAD OF A COLD FRONT THAT STRETCHES FROM
JAY OKLAHOMA TO NEAR MCALESTER OKLAHOMA. THESE STORMS WILL
BE CAPABLE OF PRODUCING WIND GUSTS OF AROUND 60 MPH AND
PENNY SIZE HAIL AS THE MOVE EAST ACROSS THE AREA. THIS
ACTIVITY IS EXPECTED TO EXIT EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS BY EARLY EVENING AS THE COLD FRONT SWEEPS ACROSS
THE AREA. MOSTLY CLEAR SKIES AND NOTICEABLY COLDER TEMPERATURES
ARE EXPECTED OVERNIGHT AS HIGH PRESSURE BUILDS INTO THE REGION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY INTO EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...NO HAZARDS.
SATURDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
QUIET AND COOL WEATHER IS ON TAP FOR FRIDAY AND SATURDAY. MOISTURE
WILL BEGIN TO RETURN NORTH SATURDAY NIGHT...AHEAD OF A DEEP UPPER
LOW ACROSS THE WESTERN STATES. THUNDERSTORM CHANCES WILL INCREASE
EARLY NEXT WEEK...WITH ANOTHER COLD FRONT FORECAST TO PUSH INTO THE
REGION BY TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 1, 3:20 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT THU OCT 1 2009

OKZ068-069-012045-
ADAIR OK-CHEROKEE OK-
320 PM CDT THU OCT 1 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL ADAIR

IN EAST CENTRAL OKLAHOMA
     EASTERN CHEROKEE

AT 320 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
TAHLEQUAH...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BARON...CHRISTIE...PROCTOR...
WESTVILLE...BALLARD...WATTS...TAHLEQUAH AND ELDON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3612 9456 3588 9452 3582 9496 3596 9502
TIME...MOT...LOC 2020Z 252DEG 33KT 3591 9495
Special weather statement, Oct 1, 3:27 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 PM CDT THU OCT 1 2009

OKZ070-071-073>075-012100-
HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-
327 PM CDT THU OCT 1 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHERN MUSKOGEE

IN SOUTHEAST OKLAHOMA
     EASTERN MCINTOSH...HASKELL...NORTHERN PITTSBURG AND NORTHWESTERN
     LATIMER

AT 327 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTH OF ENTERPRISE TO 5 MILES EAST OF
ARPELAR...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...STIGLER...LEWISVILLE...KINTA...
ENTERPRISE...WHITEFIELD...KANIMA...MCALESTER...KREBS...ARPELAR...
BLOCKER...FEATHERSTON...CROWDER...QUINTON...CANADIAN...BRIARTOWN AND
PORUM.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3536 9487 3488 9535 3493 9603 3540 9540
TIME...MOT...LOC 2027Z 275DEG 30KT 3530 9539 3496 9588
Local storm report, Oct 1, 3:32 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
332 PM CDT THU OCT 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             CANADIAN                35.18N 95.65W
10/01/2009  E0.75 INCH       PITTSBURG          OK   PUBLIC

&&

NMM
Local storm report, Oct 1, 4:08 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT THU OCT 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             2 SW QUINTON            35.10N 95.40W
10/01/2009  E0.75 INCH       PITTSBURG          OK   PUBLIC

            SMALL TREE LIMBS DOWN.

&&

KDJ
Special weather statement, Oct 1, 4:12 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT THU OCT 1 2009

OKZ049-073-075-012145-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
412 PM CDT THU OCT 1 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG...NORTHERN PUSHMATAHA AND SOUTHWESTERN
     LATIMER

AT 412 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 13 MILES NORTHWEST OF SARDIS TO 26 MILES WEST OF
SARDIS...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...SARDIS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3448 9564 3454 9568 3459 9568 3459 9571
      3481 9564 3479 9524
TIME...MOT...LOC 2112Z 265DEG 21KT 3476 9561 3457 9584
Special weather statement, Oct 1, 4:37 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT THU OCT 1 2009

OKZ049-073-075-012215-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
437 PM CDT THU OCT 1 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND
     SOUTHWESTERN LATIMER

AT 438 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF SARDIS TO 10 MILES WEST OF
EUBANKS...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...YANUSH...CLAYTON...STANLEY...TUSKAHOMA...
KIAMICHI...EUBANKS...DUNBAR AND SARDIS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3447 9579 3448 9579 3452 9574 3452 9568
      3458 9568 3476 9546 3468 9511 3438 9549
TIME...MOT...LOC 2138Z 283DEG 23KT 3469 9544 3447 9573

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 1:03 PM CDTSpecial Weather StatementTSATulsa42 min
Oct 1, 1:25 PM CDTSpecial Weather StatementTSAWagoner35 min
Oct 1, 1:53 PM CDTSpecial Weather StatementTSAOkmulgee37 min
Oct 1, 2:03 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee57 min
Oct 1, 2:20 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner40 min
Oct 1, 2:35 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg55 min
Oct 1, 2:37 PM CDTSevere Thunderstorm WarningTSAOttawa23 min
Oct 1, 2:55 PM CDTSpecial Weather StatementTSACherokee35 min
Oct 1, 2:56 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg34 min
Oct 1, 3:19 PM CDTSevere Thunderstorm WarningTSAPittsburg56 min
Oct 1, 3:20 PM CDTSpecial Weather StatementTSAAdair25 min
Oct 1, 3:27 PM CDTSpecial Weather StatementTSAHaskell, Pittsburg33 min
Oct 1, 3:30 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg60 min
Oct 1, 4:06 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore54 min
Oct 1, 4:12 PM CDTSpecial Weather StatementTSAPushmataha33 min
Oct 1, 4:37 PM CDTSpecial Weather StatementTSAPushmataha38 min
Oct 1, 4:40 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha65 min
Oct 1, 4:58 PM CDTSpecial Weather StatementTSALeFlore32 min
Oct 1, 5:25 PM CDTSevere Thunderstorm WarningTSALeFlore65 min
Oct 1, 5:38 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.